# SDR USAA2012061500002

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 13,091 hours, 1,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB PSI INDICATION ON 3R DOOR (UPON ARRIVAL AT PHL) LOCATED ON CIDS PANEL NOT NORMAL.  MAINTENANCE SERVICED R3 DOOR EMERGENCY OPS CYLINDER, LEAK CHECK OK.
